Goodness-of-fit test for ergodic diffusions by discrete-time observations: An innovation martingale approach

Hiroki Masuda, Ilia Negri, Yoichi Nishiyama

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We consider a nonparametric goodness-of-fit test problem for the drift coefficient of one-dimensional ergodic diffusions. Our test is based on the discrete-time observation of the processes, and the diffusion coefficient is a nuisance function which is estimated in some sense in our testing procedure.We prove that the limit distribution of our test is the supremum of the standard Brownian motion, and thus our test is asymptotically distribution free.We also show that our test is consistent under any fixed alternatives.

Original languageEnglish
Pages (from-to)237-254
Number of pages18
JournalJournal of Nonparametric Statistics
Volume23
Issue number2
DOIs
Publication statusPublished - Jun 1 2011

Fingerprint

Discrete Time Observations
Goodness of Fit Test
Martingale
Distribution-free
Non-parametric test
Limit Distribution
Supremum
Diffusion Coefficient
Test Problems
Brownian motion
Testing
Innovation
Discrete-time
Martingale approach
Goodness of fit test
Alternatives
Coefficient

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Cite this

Goodness-of-fit test for ergodic diffusions by discrete-time observations : An innovation martingale approach. / Masuda, Hiroki; Negri, Ilia; Nishiyama, Yoichi.

In: Journal of Nonparametric Statistics, Vol. 23, No. 2, 01.06.2011, p. 237-254.

Research output: Contribution to journalArticle

@article{2ecd1920922f4f0786e4770f106b39ab,
title = "Goodness-of-fit test for ergodic diffusions by discrete-time observations: An innovation martingale approach",
abstract = "We consider a nonparametric goodness-of-fit test problem for the drift coefficient of one-dimensional ergodic diffusions. Our test is based on the discrete-time observation of the processes, and the diffusion coefficient is a nuisance function which is estimated in some sense in our testing procedure.We prove that the limit distribution of our test is the supremum of the standard Brownian motion, and thus our test is asymptotically distribution free.We also show that our test is consistent under any fixed alternatives.",
author = "Hiroki Masuda and Ilia Negri and Yoichi Nishiyama",
year = "2011",
month = "6",
day = "1",
doi = "10.1080/10485252.2010.510186",
language = "English",
volume = "23",
pages = "237--254",
journal = "Journal of Nonparametric Statistics",
issn = "1048-5252",
publisher = "Taylor and Francis Ltd.",
number = "2",

}

TY - JOUR

T1 - Goodness-of-fit test for ergodic diffusions by discrete-time observations

T2 - An innovation martingale approach

AU - Masuda, Hiroki

AU - Negri, Ilia

AU - Nishiyama, Yoichi

PY - 2011/6/1

Y1 - 2011/6/1

N2 - We consider a nonparametric goodness-of-fit test problem for the drift coefficient of one-dimensional ergodic diffusions. Our test is based on the discrete-time observation of the processes, and the diffusion coefficient is a nuisance function which is estimated in some sense in our testing procedure.We prove that the limit distribution of our test is the supremum of the standard Brownian motion, and thus our test is asymptotically distribution free.We also show that our test is consistent under any fixed alternatives.

AB - We consider a nonparametric goodness-of-fit test problem for the drift coefficient of one-dimensional ergodic diffusions. Our test is based on the discrete-time observation of the processes, and the diffusion coefficient is a nuisance function which is estimated in some sense in our testing procedure.We prove that the limit distribution of our test is the supremum of the standard Brownian motion, and thus our test is asymptotically distribution free.We also show that our test is consistent under any fixed alternatives.

UR - http://www.scopus.com/inward/record.url?scp=79957627934&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79957627934&partnerID=8YFLogxK

U2 - 10.1080/10485252.2010.510186

DO - 10.1080/10485252.2010.510186

M3 - Article

AN - SCOPUS:79957627934

VL - 23

SP - 237

EP - 254

JO - Journal of Nonparametric Statistics

JF - Journal of Nonparametric Statistics

SN - 1048-5252

IS - 2

ER -